| Catalog Number |
7510400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported in a post-market study that the patient was pre-operatively diagnosed with stenosis with instability and underwent posterior lumbar fusion (plf) surgery at l2-s1 levels.Post-operatively, the patient complained of low back pain.The adverse event (ae) was concluded as being non-serious.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient underwent for follow up visit on (b)(6) 2019.Date of diagnosis as related patient cancer: (b)(6) 2019 date of pathology report: (b)(6) 2019 cancer results: cells positive for ck7, focally positive for cdx2 and pax 8 with weak positivity for gata-3 and are negative for ck20, er, mammaglobin, gcdfp-15, ttf-1, and napsin-a.Location / type of cancer: pancreas-pancreatic cancer medications taken within 30 days of cancer diagnosis: yes.